# SDR C2XA09SH373

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 12,890 hours, 6,956 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT SIDE DORSAL FIN LWR MOUNTING BRACKET 3RD HOLE FROM REAR HAS ELONGATED HOLE.  MAINTENANCE OVERSIZED LT DORSAL FIN LWR MOUNTING BRACKET 3RD HOLE FROM REAR IAW EMB-145 SRM 51-20-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
